# SDR AALA20161108010

- Difficulty date: November 8, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N192AN
- Make and model: Boeing 757223
- Aircraft serial: 32386
- Aircraft time: 55,689 hours, 14,488 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 21595
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  EMERGENCY EGRESS LIGHTING IS DIM BETWEEN ROWS 9 AND 15.  REMOVED AND REPLACED EMERGENCY BATTERY PACK AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-11.
